Alert archive / Kentucky / River Flood Advisories in 2012
River Flood Advisory 4, NWS Louisville, KY
NWS Louisville, KY issued this river flood advisory at Dec 9, 2012, 11:53 PM EST for Bourbon County, Kentucky. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 11:53 PM EST (04:53 UTC)
- Expired
- Dec 11, 2012, 7:42 AM EST
- In force
- 32 hr
- Issued by
- NWS Louisville, KY
County Bourbon County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stoner Creek at Paris (PRSK2).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
708 WGUS83 KLMK 100453 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1153 PM EST SUN DEC 9 2012 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD ADVISORY FOR THE STONER CREEK... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. KYC017-101253- /O.NEW.KLMK.FL.Y.0004.121210T0453Z-121211T1652Z/ /PRSK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1153 PM EST SUN DEC 9 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD ADVISORY FOR THE STONER CREEK AT PARIS. * UNTIL TUESDAY MORNING. * AT 11:30 PM SUNDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 17.5 FEET MONDAY LATE MORNING. $$
4 follow-up statements
174 WGUS83 KLMK 101527 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1027 AM EST MON DEC 10 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE STONER CREEK... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. KYC017-102327- /O.CON.KLMK.FL.Y.0004.000000T0000Z-121211T1652Z/ /PRSK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1027 AM EST MON DEC 10 2012 THE FLOOD ADVISORY CONTINUES FOR THE STONER CREEK AT PARIS. * UNTIL TUESDAY MORNING. * AT 10:05 AM MONDAY THE STAGE WAS 16.0 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 16.9 FEET LATE THIS AFTERNOON. $$
772 WGUS83 KLMK 102334 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 634 PM EST MON DEC 10 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE STONER CREEK... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. KYC017-110734- /O.CON.KLMK.FL.Y.0004.000000T0000Z-121211T1652Z/ /PRSK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 634 PM EST MON DEC 10 2012 THE FLOOD ADVISORY CONTINUES FOR THE STONER CREEK AT PARIS. * UNTIL TUESDAY MORNING. * AT 6:05 PM MONDAY THE STAGE WAS 17.1 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE THROUGH TONIGHT. $$
220 WGUS83 KLMK 102350 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 650 PM EST MON DEC 10 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE STONER CREEK... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. KYC017-111250- /O.EXT.KLMK.FL.Y.0004.000000T0000Z-121211T1800Z/ /PRSK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 650 PM EST MON DEC 10 2012 THE FLOOD ADVISORY IS EXTENDED FOR THE STONER CREEK AT PARIS. * UNTIL TUESDAY AFTERNOON. * AT 6:35 PM MONDAY THE STAGE WAS 17.2 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 17.5 FEET THIS EVENING. $$
806 WGUS83 KLMK 111242 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 742 AM EST TUE DEC 11 2012 ...THE FLOOD ADVISORY IS CANCELLED FOR THE STONER CREEK... STONER CREEK AT PARIS AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON. KYC017-111312- /O.CAN.KLMK.FL.Y.0004.000000T0000Z-121211T1800Z/ /PRSK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 742 AM EST TUE DEC 11 2012 THE FLOOD ADVISORY IS CANCELLED FOR THE STONER CREEK AT PARIS. * THE RIVER CRESTED NEAR 17.2 FEET MONDAY EVENING. * AT 7:25 AM TUESDAY THE STAGE WAS 16.2 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood advisory went out at Dec 9, 11:02 PM EST, 51 minutes earlier.
Area forecast discussion, Dec 9, 11:02 PM EST, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1102 PM EST SUN DEC 09 2012 .Forecast Update... Issued at 1055 PM EST Sun Dec 9 2012 Line of thunderstorms over north-central Kentucky to the east of Louisville will continue pushing east, with gusty winds of 30 to 40 mph still possible as it moves into east-central Kentucky over the next hour or so. Showers and scattered thunderstorms will continue much of the night over central Kentucky with pockets of heavy rain at times. Rain will continue to diminish over south- central Indiana. Cold front will slide slowly southeast overnight, with its placement by 12z roughly from near or just west of Lexington to near Glasgow. Temperatures around 12z in current forecast look on track for the most part. Evolution of precipitation on Monday is based on secondary shortwave which water vapor imagery shows nicely approaching southern Plains at this time. As this rotates northeast on Monday, precipitation should persist over southern and eastern areas, with scattered precipitation possible farther west. However, no major changes have been made to Monday's forecast at this time, pending full suite of new model data overnight along with observational trends. && .Short Term (Tonight through Monday Night)... Issued at 300 PM EST Sun Dec 9 2012 The boundary that stalled to our south overnight has lifted north of the area as a warm front. Southerly winds have increase this afternoon, which warmed most places into the 60s, with a little more warming possible. Showers are becoming more numerous along the Ohio River as both moisture and lift increase ahead of the approaching surface low pressure system. This surface low will track northeast through Indianapolis this evening and to the Great Lakes by midnight, with a trailing cold front headed our way. Short term guidance continues to suggest that a line of moderate to heavy showers with embedded thunderstorms will continue to develop across western Kentucky and southern Indiana ahead of the cold front. This line will move across the forecast area this evening through early Monday morning, bringing a few hours of moderate to occasionally heavy rainfall. The best shear and instability appears to stay south and west of the forecast area, but gusty winds will be possible with the stronger showers and storms. Additional rainfall accumulations in the 1-1.25 inch range are expected this evening and overnight, with locally higher amounts possible. While this line will move southeast of the Bluegrass into the Lake Cumberland Region by dawn Monday, guidance continues to show a secondary wave quickly moving northeast across eastern Kentucky during the day Monday. This will bring a second round of rain, mainly southeast of a line from Bowling Green to Lexington by early Monday afternoon. Deep moisture will quickly exit the forecast area by Monday evening. Much colder air will arrive Monday, with falling temperatures expected through the day. Based on the temperature and moisture trends over the last few days, it seems very unlikely that a light rain/snow mix would develop Monday afternoon. This leads us into a cold and dry Monday night. Temperatures by daybreak Monday will range from around 40 degrees in our extreme northwest CWA to mid 50s across east-central Kentucky and Lake Cumberland, but will continue to drop through the day on cold and breezy northwest winds. Monday night lows will bottom out in the mid and upper 20s under clearing skies. .Long Term (Tuesday through Sunday)... Issued at 245 PM EST Sun Dec 9 2012 Chilly high pressure on Tuesday will modify through the rest of the work week, as upper ridging builds over the Deep South. Temperatures will start off below normal, struggling to crack 40 on Tuesday, but will recover after that. Based on trends in low-level thickness progs and 900mb temps, will work the low end of guidance Tuesday and Wednesday. Favorable radiational cooling conditions Tuesday night should provide a decent spread in min temps, with SDF in the upper 20s while some of the typically colder locations drop into the teens. Above normal temps return on Thursday as the high migrates east to the mid-Atlantic coast, and return flow starts to set up over the Ohio Valley. Forecast confidence drops sharply over the weekend as models try to get a handle on a progressive system ejecting out of the Desert Southwest. The trend continues to be slower with each model run, as the 12Z GFS now brings the precip shield in late Fri night or early Saturday, while the last 2 runs of ECMWF are quite a bit slower, focusing on more of a Saturday night rain event. While confidence is high that there will be rain sometime next weekend, any more specific timing is much less certain. Therefore will limit POPs in any one period to chance. Thunder is not out of the question, but still a bit too much uncertainty to mention it just yet. Quite a bit of bust potential with temps especially on Saturday. If the slower trend continues, therefore allowing for more warm advection, guidance high temps in the lower/mid 50s will not be nearly warm enough. For this temp forecast, will aim for the middle of the range of numbers we have seen over the last few runs, which is still above normal in any case. && .Aviation (00Z TAF Issuance)... Issued at 630 PM EST SUN Dec 9 2012 Showers and thunderstorms have erupted along and near a cold front over southern Illinois and southeast Missouri at this time, with activity pushing northeast. Ahead of the line of precipitation, scattered to numerous showers and embedded thunderstorms have also expanded over southern Indiana into parts of central Kentucky. The precipitation will continue pushing northeast tonight across the BWG, SDF, and LEX TAF sites. Currently, cigs are wavering between VFR and MVFR, but once showers arrive, they should lower or remain in MVFR with vsbys lowering in heavier showers as well. Arrival of cold front is estimated around 09z at BWG and SDF, and 13z at LEX when winds will switch from southwest to west-northwest at 10-15 mph. By that time, cigs should be close to IFR and could slip into IFR range, but will leave as 1000-1500 ft for now consistent with previous forecast. Scattered showers are likely to continue, depending on how much and long a progged secondary wave moving up along the front keeps precipitation across eastern areas (especially LEX) well into Monday. This would keep LEX cigs MVFR for much of Monday, while SDF and BWG cigs perhaps become VFR later in day. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........TWF Short Term.......MJP Long Term........RAS Aviation.........TWF
Hazardous weather outlook, Dec 9, 11:11 PM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1111 PM EST SUN DEC 9 2012 KYZ023>043-045>049-053>057-061>067-070>078-081-082-110715- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY- LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1111 PM EST SUN DEC 9 2012 /1011 PM CST SUN DEC 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SCATTERED THUNDERSTORMS WILL PERSIST OVERNIGHT ACROSS PARTS OF CENTRAL KENTUCKY...ESPECIALLY SOUTH-CENTRAL AND EAST-CENTRAL KENTUCKY. BRIEF HEAVY RAIN...GUSTY WINDS AROUND 30 MPH...AND LIGHTNING WILL ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS EAST-CENTRAL AND SOUTH- CENTRAL KENTUCKY MONDAY MORNING AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY HIGHER WIND GUSTS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076>079-083-084-089>092-110715- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE 1111 PM EST SUN DEC 9 2012 /1011 PM CST SUN DEC 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. TWF/RAS
In the hours before
Special weather statement, Dec 9, 7:00 PM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 700 PM EST SUN DEC 9 2012 INZ076>079-083-084-089>092-KYZ032-100200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-TRIMBLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...BEDFORD 700 PM EST SUN DEC 9 2012 /600 PM CST SUN DEC 9 2012/ ...HEAVY RAIN OVER SOUTH-CENTRAL INDIANA COULD CAUSE LOCAL FLOODING... AN AXIS OF SHOWERS AND THUNDERSTORMS MOVING NORTHEAST OVER MUCH OF SOUTH-CENTRAL INDIANA WAS CAUSING MODERATE TO HEAVY RAIN EARLY THIS EVENING. INDIVIDUAL CELLS WITHIN THIS AXIS WERE MOVING OVER THE SAME LOCATIONS MEANING PROLONGED HEAVY RAINFALL IN SOME AREAS... ESPECIALLY OVER PARTS OF DUBOIS...ORANGE...WASHINGTON...AND SCOTT COUNTIES. ADDITIONAL HEAVY RAIN WILL PASS OVER PERRY...CRAWFORD... HARRISION...FLOYD...CLARK...AND JEFFERSON COUNTIES IN SOUTHERN INDIANA AT TIMES BETWEEN 7 AND 9 PM EST. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTH-CENTRAL INDIANA LATER THIS EVENING AS A COLD FRONT APPROACHES. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THIS EVENING. THIS RAINFALL COULD CAUSE LOCAL TEMPORARY FLOODING OF SOME LOW- LYING AREAS...UNDERPASSES...AND NEAR CREEKS AND STREAMS. EXPECT PONDING OF WATER ON MANY ROADS. USE EXTRA CAUTION IF DRIVING! TWF
Special weather statement, Dec 9, 9:26 PM EST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
926 PM EST SUN DEC 9 2012
INZ090>092-KYZ024>031-033-034-100320-
BRECKINRIDGE KY-BULLITT KY-CLARK IN-FLOYD IN-GRAYSON KY-HARDIN
KY-HARRISON IN-HENRY KY-JEFFERSON KY-MEADE KY-OHIO KY-OLDHAM
KY-SHELBY KY-
926 PM EST SUN DEC 9 2012
...THUNDERSTORMS WITH CLOUD-TO-GROUND LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 917 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF THUNDERSTORMS FROM NEW ALBANY TO 8 MILES SOUTHEAST OF
WHITESVILLE...AND MOVING EAST AT 30 TO 40 MPH.
CLOUD-TO-GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS AROUND 30 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VALLEY STATION...
LOUISVILLE...
ST. MATTHEWS...
SHIVELY...
FORT KNOX...
WATSON AND CEMENTVILLE...
RIVER RIDGE AND BELKNAP BEACH...
RIVER BLUFF AND GOSHEN...
BROWNSBORO AND SKYLIGHT...
LAGRANGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES.
&&
LAT...LON 3768 8668 3766 8662 3771 8665 3845 8576
3845 8511 3757 8608 3757 8682
TIME...MOT...LOC 0221Z 267DEG 36KT 3833 8583 3759 8673
TWFSpecial weather statement, Dec 9, 10:14 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1014 PM EST SUN DEC 9 2012
KYZ025-028>031-033>035-038-045-053-100355-
BULLITT KY-FRANKLIN KY-HARDIN KY-HENRY KY-JEFFERSON KY-LARUE KY-MEADE
KY-NELSON KY-OLDHAM KY-SHELBY KY-SPENCER KY-
1014 PM EST SUN DEC 9 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
45 MPH WINDS CROSSING CENTRAL KENTUCKY......
AT 909 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF NEW
CASTLE TO LOUISVILLE TO 11 MILES WEST OF ELIZABETHTOWN TO 8 MILES
NORTH OF LEITCHFIELD...MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 45 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
NEW CASTLE...
TAYLORSVILLE...
SHEPHERDSVILLE...
BARDSTOWN...
SHELBYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THESE STORMS CAN TOPPLE WEAKLY ROOTED TREES AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3851 8502 3852 8499 3849 8498 3846 8494
3847 8492 3846 8490 3844 8492 3842 8488
3838 8488 3835 8477 3809 8514 3772 8551
3758 8585 3759 8628 3766 8624 3772 8616
3811 8577 3854 8502
TIME...MOT...LOC 0312Z 268DEG 31KT 3848 8498 3812 8564
3772 8603 3759 8630
13Special weather statement, Dec 9, 10:54 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1054 PM EST SUN DEC 9 2012
KYZ033>036-038>040-045>047-100440-
ANDERSON KY-FRANKLIN KY-HENRY KY-MERCER KY-NELSON KY-SCOTT KY-SHELBY
KY-SPENCER KY-WASHINGTON KY-WOODFORD KY-
1054 PM EST SUN DEC 9 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS MOVING INTO THE BLUE GRASS REGION...
AT 1050 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF NEW CASTLE TO TAYLORSVILLE TO BARDSTOWN...MOVING EAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
FRANKFORT...
TAYLORSVILLE...
SHELBYVILLE...
LAWRENCEBURG...
BARDSTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3841 8448 3840 8448 3815 8469 3782 8503
3780 8559 3841 8505 3842 8488 3839 8489
3836 8485 3834 8478 3837 8471 3844 8462
3845 8453
TIME...MOT...LOC 0353Z 259DEG 36KT 3835 8499 3805 8527
3782 8552
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 8:05 PM EST | Areal Flood Advisory | LMK | Trimble | 3 hr |
| Dec 9, 9:26 PM EST | Special Weather Statement | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade, Oldham | 54 min |
| Dec 9, 10:14 PM EST | Special Weather Statement | LMK | Bullitt, Hardin, Henry, Nelson, Shelby, Spencer | 41 min |
| Dec 9, 10:54 PM EST | Special Weather Statement | LMK | Anderson, Franklin, Scott, Spencer | 46 min |
| Dec 10, 12:43 AM EST | Special Weather Statement | LMK | Green, Taylor | 32 min |
| Dec 10, 1:03 AM EST | Special Weather Statement | LMK | Adair, Metcalfe, Monroe | 27 min |
Nearby
River Flood Advisories in Kentucky, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.